CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Supersonic flow onto solid wedges, multidimensional shock waves and free boundary problems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 8, 页码: 1353-1370
Authors:  Chen, Gui-Qiang
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
shock wave  free boundary  wedge problem  transonic  mixed type  Euler equations  static stability  dynamic stability  
Stability of transonic shocks in steady supersonic flow past multidimensional wedges 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 314, 页码: 493-539
Authors:  Chen, Gui-Qiang;  Fang, Beixiang
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Stability  Multidimensional  M-D  Transonic shocks  Steady  Supersonic  Wedge  Nonlinear approach  Iteration scheme  A priori estimates  Boundary value problems  Weighted norms  Instability  Asymptotic behavior  
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
On two-dimensional gas expansion for pressure-gradient equations of Euler system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 298, 期号: 2, 页码: 523-537
Authors:  Yang, HC;  Zhang, T
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
two-dimensional gas expansion  pressure-gradient equations  Goursat problem  irrotationality condition  Euler system  
Global solution of an initial-value problem for two-dimensional compressible Euler equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2002, 卷号: 179, 期号: 1, 页码: 178-194
Authors:  Li, JQ
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
two-dimensional gas expansion  compressible Euler equations  the existence of global continuous solutions  linearly degenerate equations  rarefaction waves  
Existence of a global smooth solution for a degenerate Goursat problem of gas dynamics 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2000, 卷号: 155, 期号: 4, 页码: 277-298
Authors:  Dai, ZH;  Zhang, T
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30